On index preserving projectivities of finite groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 52 (1974), p. 227-242
@article{RSMUP_1974__52__227_0,
     author = {Menegazzo, Federico},
     title = {On index preserving projectivities of finite groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {52},
     year = {1974},
     pages = {227-242},
     zbl = {0336.20020},
     mrnumber = {393261},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1974__52__227_0}
}
Menegazzo, Federico. On index preserving projectivities of finite groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 52 (1974) pp. 227-242. http://www.numdam.org/item/RSMUP_1974__52__227_0/

[1] D. Gorenstein, Finite groups, 1968. | MR 231903

[2] G.M. Seitz - C.R.B. Wright, On finite groups whose Sylow subgroups are modular or quaternion-free, Journal of Algebra, 13 (1969), 374-381. | MR 246969 | Zbl 0214.04301

[3] M. Suzuki, Structure of a group and the structure of its lattice of subgroups, 1956. | MR 83487 | Zbl 0070.25406